Oxaliplatin-induced autoimmune-like hepatitis: A case report highlighting the role of clinical pharmacists.
Аннотация
The present study reported the case of a 48-year-old female who developed drug-induced autoimmune-like hepatitis (DI-ALH) during adjuvant oxaliplatin, 5-fluorouracil and leucovorin calcium (FOLFOX) therapy for rectal cancer. The initial liver injury was attributed to non-specific chemotherapy-associated hepatotoxicity, resulting in a delay in the correct diagnosis. Recurrent transaminitis following oxaliplatin rechallenge subsequently suggested an immune-mediated mechanism. A clinical pharmacist played a central role in the multidisciplinary team by leading the causality assessment and developing an individualized corticosteroid management strategy, which enabled completion of all 12 planned cycles of FOLFOX without severe hepatic flares. Liver enzyme levels normalized following completion of chemotherapy and remained stable after glucocorticoid discontinuation during 12 months of follow-up. The present case report highlighted that DI-ALH may closely resemble idiopathic autoimmune hepatitis but typically resolves after withdrawal without the need for long-term immunosuppressive therapy. It also underscored the important contribution of clinical pharmacists in the recognition, assessment and management of complex chemotherapy-associated toxicities.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.